Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 83, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2024, 8:14 PM CDT for Tillman County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2024, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 30, 2024, 9:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Tillman County, OK
The radar
The Altus AFB radar (KFDR), 5 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 8:20 PM CDT | HAIL 2 | Frederick, OK | Social media image. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 4:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2804 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 13.2
The text
As transmitted.
934
WFUS54 KOUN 010114
TOROUN
OKC141-010200-
/O.NEW.KOUN.TO.W.0083.240501T0114Z-240501T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
814 PM CDT Tue Apr 30 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Tillman County in southwestern Oklahoma...
* Until 900 PM CDT.
* At 814 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Frederick, moving east at 15 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Frederick and Hollister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3436 9915 3445 9915 3449 9879 3422 9882
3430 9910
TIME...MOT...LOC 0114Z 275DEG 11KT 3438 9910
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JT2 follow-up statements
385
WWUS54 KOUN 010121
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
821 PM CDT Tue Apr 30 2024
OKC141-010200-
/O.CON.KOUN.TO.W.0083.000000T0000Z-240501T0200Z/
Tillman OK-
821 PM CDT Tue Apr 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
TILLMAN COUNTY...
At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frederick, moving east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation. A funnel cloud has been reported
about 1 mile west of Frederick.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Frederick and Hollister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3436 9915 3445 9915 3449 9879 3422 9882
3430 9910
TIME...MOT...LOC 0120Z 275DEG 14KT 3438 9905
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JT709
WWUS54 KOUN 010146
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
846 PM CDT Tue Apr 30 2024
OKC141-010200-
/O.CON.KOUN.TO.W.0083.000000T0000Z-240501T0200Z/
Tillman OK-
846 PM CDT Tue Apr 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
TILLMAN COUNTY...
At 846 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frederick, moving east at 10 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Frederick and Hollister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3437 9907 3446 9906 3448 9879 3442 9880
3425 9882 3432 9907
TIME...MOT...LOC 0146Z 289DEG 9KT 3436 9898
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:55 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 30, 6:55 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Norman OK 655 PM CDT Tue Apr 30 2024 ...New AVIATION... .SHORT TERM... (This evening through Wednesday night) Issued at 300 PM CDT Tue Apr 30 2024 Daytime heating this afternoon will support the chance for isolated to widely scattered thunderstorms along a diffuse dryline as convective inhibition weakens across western Oklahoma. Effective bulk shear will be modest (~35 knots) for supercells. The expected hazards will be damaging wind gusts and hail; however, if any supercell can sustain themselves into the evening, there will be a short window of opportunity for a low tornado threat as the low- level jet strengthens with an attendant increase in low-level storm relative helicity. Thunderstorms should weaken with the loss of daytime heating as convective inhibition strengthens. Additional thunderstorms are expected to develop across Kansas in association with a cold front, which will likely move southward into north central Oklahoma tonight. Warm air advection associated with a low-level jet may result in continued development in this zone. Given the heavy rainfall they experienced with the last event, we opted to issue a Flood Watch for north central Oklahoma. For tomorrow, the uncertainty is on how far southwest the outflow boundary from the morning thunderstorms will progress. This boundary may serve as a focus for redevelopment tomorrow afternoon. Another scenario is that convection may continue to move to the southwest through the day and never fully dissipate. In addition, the dryline should retreat farther to the west, into the Texas and Oklahoma panhandles. Both of these boundaries (and any associated intersection) will result in a chance for thunderstorms tomorrow afternoon. Strong to severe thunderstorms will be possible. Tomorrow night, there is evidence that any ongoing thunderstorms may consolidate into one or two complexes that will move across the area. Mahale && .LONG TERM... (Thursday through next Monday) Issued at 300 PM CDT Tue Apr 30 2024 There remains uncertainty on where the cold front will be Thursday as it will depend on what happens Wednesday night. The cold front will likely get another southward push on Thursday with another chance of showers and thunderstorms. The aforementioned cold front will likely lift back to the north on Friday with persistent southwest flow into the upcoming weekend. As a result, there will be continued periods of showers and thunderstorms. Flooding will likely become a hazard in some locations given the recent rainfall across the area. Mahale && .AVIATION... (00Z TAFS) Issued at 648 PM CDT Tue Apr 30 2024 TSRA expected to have impacts mainly at KPNC and KSWO overnight into tomorrow morning (closer to incoming from across southern Kansas). Impacts at KCSM, KLAW, and KSPS is possible for the first few hours of forecast before dissipating. Frontal boundary expected to progress down toward central Oklahoma toward 12Z, possibly reinforced by TSRA outflow, but retreat during the day tomorrow. PROB30 will be included central Oklahoma tomorrow afternoon near retreating front. TSRA will also be possible across western Oklahoma by end of forecast, but impacts may occur just beyond this forecast valid time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 79 64 78 / 30 50 40 80 Hobart OK 62 82 61 81 / 20 40 50 40 Wichita Falls TX 65 82 64 83 / 50 30 60 50 Gage OK 58 87 58 79 / 20 40 40 20 Ponca City OK 61 80 65 77 / 80 50 50 90 Durant OK 65 83 65 79 / 20 30 60 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Wednesday morning for OKZ007-008-012-013. TX...None. && SHORT TERM...10 LONG TERM....10 AVIATION...11
Hazardous weather outlook, Apr 30, 4:54 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 454 PM CDT Tue Apr 30 2024 OKZ004>048-050>052-TXZ083>090-012200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 454 PM CDT Tue Apr 30 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Scattered thunderstorms are ongoing across western Oklahoma into north Texas this afternoon. These thunderstorms will persist into the evening with a threat for large hail and damaging wind gusts. Additional thunderstorms are likely across north central Oklahoma later tonight. .Heavy Rainfall... Heavy rainfall could lead to localized flooding this evening and overnight across northern Oklahoma. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Thunderstorm chances continue Wednesday and Thursday with severe weather possible both days. Thunderstorms are also possible Friday and over the weekend. .Heavy Rainfall... Repeated rounds of thunderstorms with heavy rainfall could lead to localized flooding in some areas through the weekend. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 30, 7:20 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
720 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Hail Manitou 34.51N 98.98W
04/30/2024 E1.00 Inch Tillman OK Fire Dept/Rescue
&&
MDULocal storm report, Apr 30, 7:59 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
759 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Hail 8 NE Cooperton 34.95N 98.77W
04/30/2024 M2.00 Inch Kiowa OK Public
1.9 inch diameter hail reported by trained
storm spotter.
&&
FoxSpecial weather statement, Apr 30, 8:03 PM CDT, 11 minutes before
Special Weather Statement National Weather Service Norman OK 803 PM CDT Tue Apr 30 2024 OKZ017-018-010130- Kingfisher OK-Blaine OK- 803 PM CDT Tue Apr 30 2024 ...A strong thunderstorm will impact portions of northwestern Kingfisher and northeastern Blaine Counties through 830 PM CDT... At 803 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles south of Okeene, moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Okeene and Lacey. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3601 9843 3612 9838 3614 9805 3593 9814 TIME...MOT...LOC 0103Z 272DEG 16KT 3605 9833 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Local storm report, Apr 30, 8:11 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
811 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM Hail 1 NE Frederick 34.40N 99.01W
04/30/2024 E1.00 Inch Tillman OK Public
Report from mPING: Quarter (1.00 in.).
&&
MDULocal storm report, Apr 30, 8:12 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
812 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM Hail 1 W Frederick 34.39N 99.03W
04/30/2024 E1.00 Inch Tillman OK Emergency Mngr
&&
MDULocal storm report, Apr 30, 8:13 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
813 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Hail Frederick 34.39N 99.02W
04/30/2024 E1.50 Inch Tillman OK Emergency Mngr
&&
MDUThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:02 PM CDT | Areal Flood Advisory | OUN | Blaine, Dewey | 118 min |
| Apr 30, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 46 min |
| Apr 30, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 30 min |
| Apr 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 41 min |
| Apr 30, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| Apr 30, 7:27 PM CDT | Tornado Warning | OUN | Tillman | 48 min |
| Apr 30, 7:36 PM CDT | Tornado Warning | OUN | Comanche, Jackson, Kiowa | 39 min |
| Apr 30, 7:41 PM CDT | Flash Flood Warning | OUN | Kiowa, Tillman | 3 hr |
| Apr 30, 7:41 PM CDT | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 34 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 39 min |
| Apr 30, 8:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Apr 30, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 42 min |
| Apr 30, 8:05 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 40 min |
| Apr 30, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 49 min |
| Apr 30, 8:17 PM CDT | Flash Flood Warning | OUN | Comanche, Kiowa | 3 hr |
| Apr 30, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 41 min |
| Apr 30, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 53 min |
| Apr 30, 8:24 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 36 min |
| Apr 30, 8:49 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 41 min |
| Apr 30, 8:55 PM CDT | Tornado Warning | OUN | Caddo | 26 min |
| Apr 30, 8:59 PM CDT | Tornado Warning | OUN | Tillman | 46 min |
| Apr 30, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 45 min |
| Apr 30, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 44 min |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 53 min |
| Apr 30, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 50 min |
| Apr 30, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 38 min |
| Apr 30, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | OUN | Comanche, Grady | 23 min |
| Apr 30, 9:44 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| Apr 30, 9:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 43 min |
| Apr 30, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Apr 30, 9:59 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Apr 30, 10:08 PM CDT | Flash Flood Warning | OUN | Alfalfa, Grant | 3 hr |
| Apr 30, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| Apr 30, 10:10 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 50 min |
| Apr 30, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| Apr 30, 10:20 PM CDT | Tornado Warning | OUN | Tillman | 40 min |
| Apr 30, 10:31 PM CDT | Tornado Warning | OUN | Tillman | 44 min |
| Apr 30, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| Apr 30, 10:47 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| Apr 30, 10:49 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 41 min |
| Apr 30, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 23 min |
| Apr 30, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 26 min |
| Apr 30, 11:06 PM CDT | Tornado Warning | OUN | Jefferson, Stephens | 39 min |
| Apr 30, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 62 min |
| Apr 30, 11:19 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 38 min |
| Apr 30, 11:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 30, 11:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 41 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 35 min |
| Apr 30, 11:51 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Apr 30, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 34 min |
| May 1, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 44 min |
| May 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| May 1, 12:31 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 3 hr |
| May 1, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 1, 12:47 AM CDT | Special Weather Statement | OUN | Jefferson | 28 min |
| May 1, 1:08 AM CDT | Special Weather Statement | OUN | Love | 37 min |
| May 1, 1:27 AM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 1, 1:51 AM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 1, 2:13 AM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Garfield | 38 min |
| May 1, 4:18 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 1, 4:24 AM CDT | Special Weather Statement | OUN | Blaine | 36 min |
| May 1, 5:01 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| May 1, 5:05 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 1, 5:33 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 1, 5:34 AM CDT | Special Weather Statement | OUN | Grant | 26 min |
| May 1, 5:55 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 20 min |
| May 1, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Garvin | 16 min |
| May 1, 6:34 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 26 min |
| May 1, 6:57 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Garvin, Grady, Johnston, McClain and 2 more | 33 min |
| May 1, 7:36 AM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 1, 8:38 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| May 1, 8:49 AM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 1, 8:59 AM CDT | Special Weather Statement | OUN | Coal | 31 min |
| May 1, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 47 min |
| May 1, 9:29 AM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| May 1, 9:46 AM CDT | Special Weather Statement | OUN | Coal | 29 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.